# SDR ASAA2018051744624

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,822 hours, 12,710 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6343
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 59,111 hours, 20,916 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERROGATION OF FMC, CDU ENGINE FAULTS.  FOUND CODE 73-21271 ON THE NR 1 ENGINE, ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE, LEG 0. SHORT TIME.  ACFT GROUNDED. PERFORMED A RESISTANCE CHECK ON THE NR 1 ENGINE EEC ALTERNATOR AND J7 HARNESS FOR FAULT 73-21271, CHANNEL A FAULT.  RESISTANCE CHECKED GOOD IAW FIM 73-27 TASK 804.  REMOVED AND REPLACED THE NR 1 ENGINE EEC IAW AMM 73-21-60.  PERFORMED EEC INSTALLATION TESTS AND REPAIR CONFIRMATION TEST FOR FAULT 73-21271 ALTERNATOR VOLTAGE INPUT TO EEC. ALL TESTS PASSED NO FAULTS.
